CSpace  > 数学所
Smooth manifolds of a given homotopy type
Duan, HB; Su, Y
2004-07-01
Source PublicationMATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY
ISSN0305-0041
Volume137Pages:175-189
AbstractIn the metastable range 3 less than or equal to p < q < 2p - 3, mid modulo the action of the group of homotopy spheres, we classify diffeomorphism types of smooth manifolds that are homotopy equivalent to the products S-p x S-q of spheres.
DOI10.1017/S0305004104007613
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000223118600009
PublisherCAMBRIDGE UNIV PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/19712
Collection数学所
Affiliation1.Chinese Acad Sci, Math Inst, Beijing 100080, Peoples R China
2.Peking Univ, Dept Math, Beijing 100871, Peoples R China
Recommended Citation
GB/T 7714
Duan, HB,Su, Y. Smooth manifolds of a given homotopy type[J]. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY,2004,137:175-189.
APA Duan, HB,&Su, Y.(2004).Smooth manifolds of a given homotopy type.MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY,137,175-189.
MLA Duan, HB,et al."Smooth manifolds of a given homotopy type".MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY 137(2004):175-189.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Duan, HB]'s Articles
[Su, Y]'s Articles
Baidu academic
Similar articles in Baidu academic
[Duan, HB]'s Articles
[Su, Y]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Duan, HB]'s Articles
[Su, Y]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.